# SDR 04FDEA00642

- Difficulty date: March 12, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AJC70213
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT, UPPER FUSELAGE FRAME CLIP AT CANTED AREA STA 2046 FOUND CRACKED.  CRACKED CLIP AT CANTED AREA STA 2046 AT AFT FUSELAGE COMPARTMENT UPPER FUSELAGE FRAME REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.  COMPLIED EA 1-5340-75915, FUSELAGE, MAINFRAME OVERSIZED HOLE ON FRAME STATION 2046.00.
